Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Why Am I Sleeping So Much?

Why Am I Sleeping So Much?

So I have a question they recently upped my dose of lamotrigine from 50mg a day to 200mg a day on top of 3000mg of keppra a day though I was already taking 3000mg of keppra, but lately I've been feeling really tired and I just sleep all day 😔 and I have no motivation to do anything. Has this happened to anyone? What should I do?

A MyEpilepsyTeam Member said:

Many of the mad out there have the side effect of feeling drowsy an sleepy. When I wake up, I'm very drowsy and feel like zombie. I even have to guide myself by catching the wall while leaving my bedroom. It takes me between an 1-2 hrs when I start becoming more alert. But like I always say , everyone has a diff body chemistry with AED's . What ever side effects u may have from the meds, someone else would have different side effects. Maybe they can tolerate it better, or could be worse .

posted over 6 years ago
A MyEpilepsyTeam Member said:

I also take Keppra 1000mg twice a day. Ive been taken it for many years an i have not gone threw depression. Most of the medication that is out before and after keppra can cause seizures. I all depands on the person.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

B12 helps a lot

posted over 6 years ago
A MyEpilepsyTeam Member said:

I started Keppra about a year ago and went through side effects that effected my mood. I spoke to my doctor about it and she prescribed vitamin b12 (or b6). That seemed to help alleviate the mood problem and helps keep me awake.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

You may want to talk to your Dr. And find a medication that has less reaction on you from the side effects.
Happy to have helped what I could. And good luck to u

posted over 6 years ago
Already a Member? Log in